2017
Том 69
№ 9

All Issues

The problem of justifying the averaging method for second-order equations with impulsive action

Mitropolskiy Yu. A., Perestyuk N. A., Samoilenko A. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 29 (1977), no. 6, pp 554-563.

Citation Example: Mitropolskiy Yu. A., Perestyuk N. A., Samoilenko A. M. The problem of justifying the averaging method for second-order equations with impulsive action // Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 750–762.

Full text